# SDR UIEA2025111801309

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB OF LT WING FIXED TE PANEL SUPPORT AT B.STA 1294, WL 128.57.  ACCOMPLISHED EI T2025A57M-2429 REV 1.  CHECKED NORMAL.
